Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A conjecture of Frobenius and the sporadic simple groups. II

Author: Hiroyoshi Yamaki
Journal: Math. Comp. 46 (1986), 609-611, S43
MSC: Primary 20D08
MathSciNet review: 829631
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A conjecture of Frobenius which has been reduced to the classification of finite simple groups is verified for the sporadic simple groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20D08

Retrieve articles in all journals with MSC: 20D08

Additional Information

Keywords: Simple groups, a conjecture of Frobenius
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society